# SDR WX0600014

- Difficulty date: January 17, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE FOUND THE EMERGENCY FLOOR TRACK LIGHTS OUT ON THE FIRST SEVEN ROWS FROM THE FORWARD TRACK.  REPAIRED BROKEN WIRE SPLICE AT ROW 5 IAW SWPM 20-10-3.  OPERATIONALLY CHECKED GOOD IAW MM 33-53-01.  AIRCRAFT RETURNED TO SERVICE.
